# SDR A6WA2018053045854

- Difficulty date: May 30, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,641 hours, 33,326 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  HEARD A NOISE SIMILAR TO A BIRDSTRIKE AND NOTICED THE FIRST OFFICER`S WINDOW CRACKED. RECEIVED A WINDOW HEAT MESSAGE.  COMPLIED WITH QRH.  REDUCED SPEED TO 205 KIAS.  DECLARED EMERGENCY.  LANDED NORMALLY.  CHANGED THE WINDOW.
